Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The solitary wave with surface tension

Author: T. Brooke Benjamin
Journal: Quart. Appl. Math. 40 (1982), 231-234
MSC: Primary 76B25; Secondary 35Q20
DOI: https://doi.org/10.1090/qam/666677
MathSciNet review: 666677
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76B25, 35Q20

Retrieve articles in all journals with MSC: 76B25, 35Q20

Additional Information

DOI: https://doi.org/10.1090/qam/666677
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society